I was prescribed Tramadol 2 months ago.I seriously found it did very little to help my pain. So I have decided to come off it. It is a highly addictive opiate and now that I have decided not to take it anymore the side effects are awful. I am having panic attacks, sweating, diarhea, night terrors and so on. I would like to know if any one else had had experience of this drug, and also what happens when they come of it. Thanks....
i never stayed on it long enough to find out what happens phsycially when I come off of it. it never worked for me, therefore I didn't continue to take it.
I DID find out that I was also suffering from vitamin D deficiency so when I had to take the high dosage prescribed only by a doctor for a month, I found out that my fibromyalgia symptoms weren't as a bad as they used to be.
my vit. D level keeps going back down everytime they get it up to the level they consider healthy.
so my rheumatologist told me I should take the over the counter form of
vitamin D3 for ever. I ran out and never picked up another bottle.
so again, I'm now beginning to really suffer with my fibromyalgia symptoms again and it's horrible.
I suffer on my scalp at different times where it feels as if I banged my head on something. and this is just from wearing a rubber band to make a pony tail to pull my hair back and not tight mind you. OR when you go clothes shopping and you're holding a few times on your arm while walking around the store. Well, the next 3 days I'm in agony. just from holding the garments on my arm.
now my shoulders, deep within the bone are starting to hurt at night while I sleep. the pain is so deep it wakes me up in the middle of hte night and Ihave to flip over to my other side. I dont' sleep a very solid sleep because of different body pains.
I also have degenerative joint disease in my spine and through out my body parts. it's progressivly getting worst. I'm 49 yrs old and to have the fibromyalgia on top of it confuses me on days I dont' know which is causing the pain?
I used to take opiates for the pain but never refilled it because I don't want to phsycially be dependent on them, which is a fact it will happen. whether we want it or not, it is going to happen regardless. and when I came off those opiates, it was horrible. you get flue like symptoms and have no energy for a while. so I"m not going back on those.
I was prescribed meloxicam, which is an anti inflammatory which I have to say really, really works. it's wonderful and it has no side effects to the drug. and believe you me, I am extremely sensitive to ALL medications.
it's very hard for me to find a med. that works for me because of my sensitivity to side effects of most medications.
See if fibro can be treated with meloxicam. It's worth a shot. AND at least it's not habit forming.
I'm sorry you had to go through the withdrawals of the tramadol. it's horrible, I know. at least you're done with them and can now try something new. I stay away from the other meds they use to treat fibro because I suffered with side effects.
I wish you the best and hope you find something that works.
no one understands the debiliatating pain that fibromyalgia people go through on a daily basis. I'm not able to do anything physical anymore like i used to and this depresses me and aggrivates the heck out of me.
who wants to suffer for 3 days afterwards? not me.
thank goodness I have a loving and understanding man who tries to protect me from suffering so he reminds me that i can't do certain physical tasks and to leave this part up to him to take care of.
his mother didn't understand me and thought I was being lazy all the time. Not until she saw the new commercials on t.v. for fibromyalgia did she start to have compassion and understanding towards me.
I felt absolutely horrible that she thought I was lazy and taking advantage of her sons's help towards me.
people need to be informed of this disorder.
HI Tinkertot - the withdrawal sounds awful - I've got no experience to offer you I'm afraid apart from you asking your doctor - have you come off it cold turkey or are you gradually reducing it which is what i gather you have to do for most drugs? Hoping you're over the worst xx
Tramadol is NON-NARCOTIC, so there is no way it is a very powerful opiate! You can look up info on the Internet and research this for yourself. I have a prescription for Tramadol for breakthrough pain, but find it really doesn't do anything to help me.
But I had absolutely NO symptoms when I stopped using it after being on it for a couple of months.
What else are you on? Maybe you should discuss all of your medications with your doc, because it must be another drug or combination of meds that are making you feel that way.
Tramadol is a synthetic opiate. I did some reading on it when my ortho prescribed it for my back pain. I had specifically asked for something non addicting.
Most things you read in the descriptions say non addicting. If you dig deep enough on forums and user opinion there are some who do go though withdrawal when they stop taking it suddenly.
I only take it at night when the back pain is at it's worse, so I can sleep.